# SDR AALA20050484

- Difficulty date: August 1, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FOUR EACH EMERGENCY LIGHTS IN OVERHEAD TAIL CONE AND SLIDE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK B528 FOR FOUR EACH EMERGENCY LIGHTS IN OVERHEAD TAIL CONE AND SLIDE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
